# SDR UIEA2021082501877

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 21,104 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 3178
- Condition: Faulted
- Location: Apu Pneumatic
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU PNEUMATICS INOP ( AUXILIARY POWER UNIT, PNEUMATIC FUNCTION )( TRANSCRIBED TO MEL LIST MDDR 152437 DMI # 49-11-01-01 DUE 03SEP21, CAT C. MAINT ACTIONS C/W PER 152437. PLACARDS APPLIED.  /  25AUG21 - 1397821 - ITEM# 5 - CVG - REMOVED FLOW SENSING MODULE & INSTALLED SERVICEABLE MODULE PER AMM 49-53-08 PT SENSOR FAULT GONE. PNEUMATIC OPS CK FAILED SEE ITEM M7 FOR NEXT MX ACTIVITY. S/N OFF - 9110. P/N OFF - 3885081-1.  /  25AUG21 - 1397822 - ITEM# 7 - CVG - REMOVED APU AIR BLEED VALVE & INSTALLED SERVICEABLE VALVE PER 36-11-10. VALVE FAILED TO ACTUATE SEE ITEM 8 FOR NEXT MX ACTION. S/N OFF - 24509. P/N OFF - 2780540-101.  /  25AUG21 - 1397822 - ITEM# 8 - CVG - REMOVED APU SURGE VALVE CONTROL & INSTALLED SERVICEABLE VALVE PER 49-53-01. OPS GOOD. DMI 152437 CLEARED.  )
